# SDR SIMA201025701

- Difficulty date: September 12, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 20,727 hours, 19,252 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 23078836
- Part serial: BX160159
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4099 THE CREW REPORT THAT DURING CRUISE AT FLIGHT LEVEL 290 THE AIRCRAFT YAWED RIGHT, NOTED THAT ENGINE 2 N1 TARGET AND N1 INDICATION DECREASING TO LESS THAN 70% WITHOUT TL MOVEMENT N1 DECREASE TO APPROXIMATELY  87.5% WITH SLIGHT VARIATION FOR APPROXIMATELY  5 MINUTES.  THE AIRCRAFT YAWED RIGHT A SECOND TIME N1 TARGET AND N1 ON ENGINE 2 DROPPED TO THE LOW 60% RANGE AND RECOVERED TO APPROXIMATELY 87.5%.  NO POWER VARIATION NOTED ON DESCENT OR LANDING.  ON ROLL OUT AFTER LANDING NO MESSAGES APPEARED ON EICAS FOR ENGINES 1 AND 2.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FULL AUTHORITY DIGITAL ENGNE CONTROL 2B (FADEC).  THE AIRCRAFT WAS RETURNED TO SERVICE.
